# SDR USAA2011122700054

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 91,490 hours, 33,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUN - EMERGENCY SLIDE IN DOOR 4L SAGGING AND NOT PROPERLY SECURED INDOOR.  MAINTENANCE RE-SECURED SLIDE TO DOOR 4L.
